MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 2 L; KNEE REVISION FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 2 L; KNEE REVISION FEMORAL COMPONENT CEMENTED
Model Number 02.07.2402L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2022.Lot 113749: (b)(4) items manufactured and released on 17-jan-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event on the same lot since 2018.Clinical evaluation performed by medical affairs department.At 6 years after revision tka, the femoral component mobilizes and needs replacement.The bone of this patient looks rather weak, the cortices are thin and the bone density in the metaphyseal distal femour appears to be low; this may due to the age of the lady patient.We see no reason to suspect a faulty device at the origin of this problem.
 
Event or Problem Description
At 5 years 8 months after the primary, revision surgery following the loosening of the femoral component.The surgeon revised successfully the femoral component and the inlay.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 2 L
Common Device Name
KNEE REVISION FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14547141
Report Number3005180920-2022-00425
Device Sequence Number6774660
Product Code JWH
UDI-Device Identifier07630030821387
UDI-Public07630030821387
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number02.07.2402L
Device Catalogue Number02.07.2402L
Device Lot Number113749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite